# SDR HALA2018092200430

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 26,343 hours, 62,077 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: D17753
- Part serial: 2112
- Condition: Intermittent
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ATB / AUTO TRIM FAIL INFLT & STAB OUT OF TRIM DISPLAYED. FOUND ALTERNATE FOUND ALTERNATE STAB TRIM MOTOR INTERMITTENTLY INOP. REMOVED AND REPLACED ALTERNATE TRIM DRIVE MOTOR PER AMM 27-43-01. INTERMITTENTLY INOP. REMOVED AND REPLACED ALTERNATE TRIM DRIVE MOTOR PER AMM 27-43-01.
